RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1986, Volume 41, Issue 5(251), Pages 85–107 (Mi umn2206)  

This article is cited in 3 scientific papers (total in 4 papers)

The twistor transformation and algebraic-geometric constructions of solutions of the equations of field theory

M. M. Kapranov, Yu. I. Manin


Full text: PDF file (1657 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1986, 41:5, 33–61

Bibliographic databases:

Document Type: Article
UDC: 513.7
MSC: 32C35, 32C15, 83C60
Received: 10.10.1985

Citation: M. M. Kapranov, Yu. I. Manin, “The twistor transformation and algebraic-geometric constructions of solutions of the equations of field theory”, Uspekhi Mat. Nauk, 41:5(251) (1986), 85–107; Russian Math. Surveys, 41:5 (1986), 33–61

Citation in format AMSBIB
\Bibitem{KapMan86}
\by M.~M.~Kapranov, Yu.~I.~Manin
\paper The~twistor transformation and algebraic-geometric constructions of solutions of the equations of field theory
\jour Uspekhi Mat. Nauk
\yr 1986
\vol 41
\issue 5(251)
\pages 85--107
\mathnet{http://mi.mathnet.ru/umn2206}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=878326}
\zmath{https://zbmath.org/?q=an:0614.32025}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1986RuMaS..41...33K}
\transl
\jour Russian Math. Surveys
\yr 1986
\vol 41
\issue 5
\pages 33--61
\crossref{https://doi.org/10.1070/RM1986v041n05ABEH003421}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J565900002}


Linking options:
  • http://mi.mathnet.ru/eng/umn2206
  • http://mi.mathnet.ru/eng/umn/v41/i5/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Korotkin, “Finite-gap solutions of self-duality equations for $SU(1,1)$ and $SU(2)$ groups and their axisymmetric stationary reductions”, Math. USSR-Sb., 70:2 (1991), 355–366  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Joel A. Shapiro, Cyrus C. Taylor, “The spacetime supersymmetric formulation of the string”, Physics Reports, 191:4 (1990), 221  crossref
    3. V. G. Drinfeld, V. A. Iskovskikh, A. I. Kostrikin, A. N. Tyurin, I. R. Shafarevich, “Yurii Ivanovich Manin (on his 60th birthday)”, Russian Math. Surveys, 52:4 (1997), 863–873  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. Jean-Loup Gervais, Mikhail V. Saveliev, “Progress in classically solving ten-dimensional supersymmetric reduced Yang-Mills theories”, Nuclear Physics B, 554:1-2 (1999), 183  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:523
    Full text:206
    References:42
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019